# SDR ASOA201001212

- Difficulty date: September 1, 2010
- Submitted: September 3, 2010
- Operation: Air carrier
- Aircraft: N846AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7328
- Aircraft time: 26,823 hours, 22,996 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO BAY, LBL 27, 1 SEAT RAIL & 3 NET TIE DOWNS CORRODED.  REMOVED 2 SEAT RAILS AND 2 NET TIE DOWNS IAW SRM 51-41-02.  CORROSION ON 3 SEAT RAILS AND 2 NET TIE DOWNS IS OUT OF LIMITS OF THE ALLOWABLE DAMAGE IAW SRM 53-61-49.  DRILLED HOLES AND INSTALLED 2 NEW SEAT RAILS AND 2 NET TIE DOWNS IAW SRM 53-61-49.  INSTALLED SEAT RAIL PN 601R38779-13 IAW SRM 51-41-00.
